# SDR CA990303019

- Difficulty date: February 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172R
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Condition: Cracked
- Location: Fuselage
- Part time: 405 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A CRACK FOUND ON THE FIRWALL RADIATING FROM THE RIVETS UNDERNEATH THE RIGHT HAND COWL MOUNT BRACKET.
